Hey guys. As usual there is always some complications about improving the quality of ones life. I’m 66 and, for the past year, found that my primary doctor believes in T shots. So far, so good. My T levels are pretty decent considering I get a shot every 2 weeks. My E level is always in the 20’s since I take liquid Adex. My new prob is that I’m starting to show more scalp as each week goes by.
Suppposedly, a test metabolite, dht, can be the cause of this. I take various nutrients that are claimed to keep the dht in check. Now, I saw a blurb that says Adex can cause the loss of hair. Have any of you noticed the same prob? I, obviously, don’t want top give up the T protocol that I’m on. I have lost 60lbs with it and, overall, feel so much better.
I also don’t like to take any medication unless it is absolutely needed for some illness. Any help or suggestions will be greatly appreciated. It appears that T-Nation readers are the only people up to date on what guys really need.